Doctor insights on:
Why Can Calcium Channel Blockers Cause Itching
None really: Calcium channel blockers do not actually cure any heart disease but are usually used to control the heart rate or the rhythm. In some patients who have abnormal circuits within the heart's electrical system it can keep the rhythm in check but does not actually fix the problem. Catheter ablation is a procedure used to "cure" the problem. With atrial fibrillation it can be used to control the rate. ...Read more
No: You are probably concerned that the drug may reduce your absorption of dietary calcium. This is definitely not true of the most common generic, verapamil, and unlikely to be true of any of this drug class. If you wish to have a copy of the relevant literature, send me a request. The calcium pump, which absorbs the nutrient, differs from the channel these drugs block. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Can calcium blockers cause kidney stones?
- Can a uti cause itching?
- Can wearing pantyliners cause a rash on vagina lips why?
- Ask a doctor a question free online
- Can a kidney stone cause itching?
- Can poor circulation cause itching?
- Can body heat cause red spots on the skin that do not itch?
- Can ovarian cysts cause itching in vagina?
- Talk to a dermatologist online